Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red horse shoe shaped mark on right hand, dull pain, not a rash. Causes?

i have a red horse shoe shape faint mark on my right hand side near my rib cage. at first i thought it might have been a bruising but it has been there for 4 weeks now and has not changed in colour. I can feel a slight dull ache on my right side but nothing to cause concern. What could this mark be as it is clear to me that it is not a rash or bruise .
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  851
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

it seems you are suffering from tinea infection also called as ringworm infection.
Types of tinea include ringworm, athlete's foot and jock itch.
You can get them by touching an infected person, from damp surfaces such as shower floors, or even from a pet.

Ringworm generally looks like a red skin rash that forms a ring around normal-looking skin.

to treat ringworm a bi pronged approach of topical creams as well as oral medication is required.

1.antifungal creams can clear the condition in around two weeks eg.clotrimazole miconazole , ketoconazole , terbinafine .

2.oral anti-fungals such as griseofulvin etc can be used.

but it should be kept in mind that any treatment will be effective only if it is taken for minimum of 2 weeks.

thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor